MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1985

Ketoconazole-induced increase in estradiol-testosterone ratio. Probable explanation for gynecomastia.

Pont A, Goldman E S, Sugar A M, Siiteri P K, Stevens D A

Сравнительное исследованиеСтатьяПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

Ketoconazole, an antifungal drug, causes gynecomastia in some patients. It also inhibits androgen and glucocorticoid synthesis. In four volunteer male subjects, 600-mg doses of ketoconazole depressed serum testosterone concentrations markedly, but serum estradiol to a much lesser degree. The bound and free percentages of both hormones were not significantly altered. The net result was a significant elevation of the estradiol-testosterone ratio, expressed as either total circulating hormone or free hormone. In five male patients receiving long-term high-dose ketoconazole therapy, the testosterone concentrations fell, but the effect on estradiol was variable. In these patients the estradiol-testosterone ratio was persistently increased. Since gynecomastia appears to be the result of an elevated estradiol-testosterone ratio, the selective hormonal effect demonstrated may explain the side effect of gynecomastia after ketoconazole therapy.

Для цитирования: Pont A, Goldman E S, Sugar A M, Siiteri P K, Stevens D A. Ketoconazole-induced increase in estradiol-testosterone ratio. Probable explanation for gynecomastia.. Archives of internal medicine. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.